# SDR IXXA9532

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 7075T6
- Condition: Cracked
- Location: Service Door
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACKED ANGLE ON THE RT AFT SERVICE DOOR WAS NOTED.  THE ANGLE WAS REMOVED AND LOCALLY MANUFACTURED IAW DRAWING N821BX-04 WHICH WAS FAA DER APPROVED.  THE NEW ANGLE WAS INSTALLED IAW AIRCRAFT SRM AND MM.  (X)
